# SDR AALA202101069011

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 28,213 hours, 11,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND DAMAGED FLASHLIGHT ON LT FWD FLIGHT ATTENDANT SEAT.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT, IAW AMM 25-64-00.  OPERATIONS CHECK GOOD.
